# SDR SWIA201024098

- Difficulty date: April 20, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 18,550 hours, 15,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP.  (FLT 6005)  CHARGED BATTERY PACKS WITH APU GENERATOR POWER FOR 20 MINUTES.
